# SDR AALA201903086002

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 75,424 hours, 12,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTNENANCE REPORTED THE LEFT OVERWING SLIDE AFT FUSELAGE MOUNTED LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE LAMPS.   OPS CHECK WAS GOOD.
